Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sometimes feel lightheaded with weakness, suddenly hot all over, nauseous. Reasons ?

I sometimes feel lightheaded with weakness, suddenly hot all over and heavy headed. If I don t immediately sit or lie down I get nausous. Episode may last for hours. More recently I have seen black spots for a few seconds. Episodes are unpredictable and sometimes months apart. I am 84 years old but generally in good health.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are 84 and you did not mention that you ae taking any medications for any specific conditions etc. The light headedness might happen due to so many problems such as high or lo BP, high or low blood sugar level, low cholesterol level etc. Some times it is possible that you are overly tired. Any how it is necessary to check your blood and body liquids for correct diagnosis. Consult your physician. Get well soon.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor